# SDR RAIA00212347

- Difficulty date: December 10, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 10,801 hours, 9,474 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: O-Ring
- Part number: NAS16125
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5316-PIT- NR 1 HYD SYSTEM FAIL WARNING.  MAINTENANCE REMOVED AND REPLACED NR 1 PRESSURE SWITCH O-RING.  NR 1 PUMP REMOVED AS A PRECAUTIONARY MEASURE.
